# SDR SWIA20230204

- Difficulty date: February 4, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL IS CORRODED AT FS349, RBL9     (C-CHECK RO 2/23/2023)    INSTALLED NEW FLOOR SEAT TRACK AT FS349, RBL9REF CRJ-900 AMM 53-00-49-400-801-A12, USED CALIBRATED TORQUE WRENCH TUC4238 CAL DUE DATE: 31-JUL-23 ORDERED REQUIRED HARDWARE FOR INSTALLATION
